# SDR UALA2008111306088

- Difficulty date: October 13, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 68,560 hours, 11,331 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Condition: Faulty
- Location: Rt Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE 'R PACK INOP 'LIGHT ON.  EICAS MSG 'R PACK TEMP' DISPLAYED.  REPLACED OUTLET DOOR ACTUATOR, PACK CONTROLLER AND FLOW CONTROL CARD (P/N 285T0093-1).  OPERATED SYSTEM, NO FAULTS.
